# SDR YENA2025082600880

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 03190
- Aircraft time: 67,471 hours, 24,277 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#373, BOS-AUA. PERSISTENT OIL SMELL ODOR ROW 20 AND AFT WITH PACK 1+2 ON ( PACKS ); COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2.  IDENTIFIED ODOR TO APU (FOUND OIL IN INLET, LOAD COMPRESSOR & DRAIN).  DECONTAMINATION LEVEL "A" WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A, MX-4 UPDATED, PLACARDS REMOVED.  RE L/P # 4517553, ITEM # 2(COMPLIED WITH EC # A4917122-02 T/C & A4917122-01.
